# SDR LR7A0039

- Difficulty date: March 21, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 41,950 hours, 28,105 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 3305022
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 INSPECTION ACCOMPLISHED SCHEDULED REPLACEMENT OF TIME LIMITED FS 766.75 TEMP REPAIR OF CHINE PLATE.  REPLACED FS 737 TO 817 RT AFT CHINE PLATE IAW LAC MEA 382-53-00-035 AND SRM SMP 583-51-10 PG 4, PARA G.  DRC 2003.
